Demazin PE Multi Action Day & Night Cold & Flu 24 Tablets

Demazin PE Multi Action Day & Night Cold & Flu 24 Tablets

Regular price
$19.95
Sale price
$19.95
Regular price
Sold out
Unit price
per 
Tax included.

Suitable for adults and children 12 years and over.Provides round-the-clock relief from:Runny noseSinus painBlocked nose and sinusesFeverHeadacheBody aches & painsThe daytime tablets are non-drowsy while the night-time tablets aid rest by providing temporary relief from symptoms including watery, itchy eyes and sneezing.Dosage:Adults and children 12 years and over:Day: 2 day tablets every 4 – 6 hours, as necessaryNight: 2 night tablets at bedtime, as necessaryMaximum dose: 6 day and 2 night tablets in 24 hours.Do not use in children under 12 years.Each tablet contains:DAY tablet:Paracetamol 500 mgPhenylephrine hydrochloride 5 mgNIGHT tablet: Paracetamol 500 mg Phenylephrine hydrochloride 5 mg Chlorphenamine maleate 2mgDoes not contain:Preservatives, yeast, soy or gluten. Please read the label for other ingredients.